Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sets of uniqueness in compact, 0-dimensional metric groups

Author: D. J. Grubb
Journal: Trans. Amer. Math. Soc. 301 (1987), 239-249
MSC: Primary 42C10; Secondary 43A46
MathSciNet review: 879571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An investigation is made of sets of uniqueness in a compact 0-dimensional space. Such sets are defined by pointwise convergence of sequences of functions that generalize partial sums of trigonometric series on Vilenkin groups. Several analogs of classical uniqueness theorems are proved, including a version of N. Bary's theorem on countable unions of closed sets of uniqueness.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 43A46

Retrieve articles in all journals with MSC: 42C10, 43A46

Additional Information

PII: S 0002-9947(1987)0879571-5
Keywords: Vilenkin group, set of uniqueness
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia